MathSciNet Relay Station
MathSciNet bibliographic data
MR2952443 47A10 (47A53)
Zhang, Shifang; Wu, Junde Samuel multiplicities and Browder spectrum of operator matrices. Oper. Matrices 6 (2012), no. 1, 169–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement